# SDR REXA98062

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT HAND FUEL QUANTITY IS INOPERABLE.  APPLIED PRIST TO LEFT HAND FUEL TANK.  SUMPED 3 GALLONS FROM LEFT HAND FUEL TANK.  GAUGE READS SAME AS MAG STICK.  (X)
